How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Board Certified Physician
Category: Medical
Satisfied Customers: 8923
Experience:  board certified internal medicine
19706630
Type Your Medical Question Here...
Dr. Mark is online now

Weight loss

This answer was rated:

Weight loss
Hi. I’m Dr. Mark. Welcome to Just Answer. I’m a board certified physician and happy to assist you. What is your question?
Customer: replied 13 days ago.
Hello I was speaking to a doctor earlier about how my implant made me progressively put on weight over the last 2 years. I was wondering if there was anything that I could be prescribed to assist going back to my original weight after having it removed?
There are several weight loss medications that can be tried.
Bupropion-naltrexone (Contrave)
Liraglutide (Saxenda)
Orlistat (Xenical)
Phentermine-topiramate (Qsymia)
Semaglutide
Speak to your doctor to see which of these would be appropriate for you.
Customer: replied 13 days ago.
Perfect. Thank you so much for your assistance!
You’re welcome. These are prescription meds so talk to your doctor.
Customer: replied 13 days ago.
Thank you I am going to call them tomorrow.
My pleasure. Best of luck.
Dr. Mark and 4 other Medical Specialists are ready to help you